# SDR FDEA201202010422

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 58,694 hours, 18,736 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021059
- Condition: Cracked
- Location: Bs 1300 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WING TO BODY SUPPORT, FOUND SHEAR TIE CRACKED AT STA 1300, STR 20L.  REMOVED SHEAR TIE IAW SRM 51-40-02.  FABRICATED NEW SHEAR TIE IAW DWG NR 140N2002-1059 AND SRM 51-30-01 AND 51-40-5.  INSTALLED SHEAR TIE IAW SRM 51-40-02.
